# SDR DALA2016042703536

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Shaft
- Condition: Corroded
- Location: Rudder Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, LT SYS RUDDER PCU BELLCRANK TORQUE SHAFT HAS SURFACE CORROSION.  ASSY LT SYS RUDDER PCU AREA IAW AMM 20-11, SRM AND AMM 27-21 OPS CHECK GOOD IAW AMM 27 -21.
